A Note on Hurwitzian Numbers

Hartono, Yusuf and Kraaikamp, Cor (2002) A Note on Hurwitzian Numbers. Tokyo Journal of Mathematics, 25 (2). pp. 353-362.

[img]
Preview
PDF - Published Version
Download (94Kb) | Preview

    Abstract

    In this note Hurwitzian numbers are defined for the nearest integer, and backward continued fraction expansions, and Nakada's α-expansions. It is shown that the set of Hurwitzian numbers for these continued fractions coincides with the classical set of such numbers.

    Item Type: Article
    Uncontrolled Keywords: Hurwitzian numbers, Continued Fractions, singularization.
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Teacher Training and Science Education > Department of Mathematics and Sciences Education > Mathematics Education
    Depositing User: Candra Setiawan
    Date Deposited: 21 Feb 2012 11:26
    Last Modified: 21 Feb 2012 11:27
    URI: http://eprints.unsri.ac.id/id/eprint/498

    Actions (login required)

    View Item